MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLND SCR DEPTH GAGE

EXACTECH, INC. EQUINOXE; GLND SCR DEPTH GAGE
Catalog Number 321-15-09
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported that during surgical use, the depth gage color was fading.It was noticed by the surgeon when drilling the baseplate screw holes for an (b)(6) female patient.There was no delay.Patient was last known to be in stable condition following the event.Device to be returned.
 
Additional Manufacturer Narrative
(d4) unique identifier (udi) #: (b)(4).(h3) based on historical complaint data and the reported event, the cosmetic issue reported was likely the result of paint fading during years of normal processing/handling, which led to the epoxy paint chipping off.The following sections have corrected information: (h1) type of reportable event: malfunction.

Brand Name
EQUINOXE
Common Device Name
GLND SCR DEPTH GAGE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13859064
Report Number1038671-2022-00273
Device Sequence Number16470944
Product Code LXH
UDI-Device Identifier10885862087430
UDI-Public10885862087430
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-15-09
Device Lot Number117212031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexFemale